Academic Journals Database
Disseminating quality controlled scientific knowledge

Tamkang Journal of Mathematics

ISSN: 0049--2930
Publisher: Tamkang University


ADD TO MY LIST
 
On certain classes of meromorphically p-valent starlike and p-valent quasi-convex functions

Author(s): Janusz Sokol | Jacek Dziok | M. K. Aouf
Volume: 44
Issue: 3
Year: 2013
Some integral inequalities for convex functions

Author(s): M. Emin Ozdemir | Havva Kavurmaci | Merve Avci
Volume: 44
Issue: 3
Year: 2013
On a subclass of p-harmonic mappings

Author(s): Saurabh Porwal | Kaushal Kishore Dixit
Volume: 44
Issue: 3
Year: 2013
A new subclass of meromorphic function with positive and fixed second coefficients

Author(s): Sivasubramanian Srikandan | N. Magesh | Maslina Darus
Volume: 44
Issue: 3
Year: 2013
Some remarks on reconstruction from local weighted averages

Author(s): Devaraj Ponnaian
Volume: 44
Issue: 3
Year: 2013
Inverse spectral-scattering problem for the Sturm-Liouville operator on a noncompact star-type graph

Author(s): Sergey Buterin | G. Freiling
Volume: 44
Issue: 3
Year: 2013
Other characterizations of $eta$-$heta$-R0 topological spaces

Author(s): Miguel Caldas Cueva
Volume: 44
Issue: 3
Year: 2013
Some relations on the growth rates of composite entire functions using their (p,q) th order

Author(s): Sanjib Kumar Datta | Tanmay Biswas | Manab Biswas
Volume: 44
Issue: 3
Year: 2013
Some tripled coincidence point theorems for almost generalized contractions in ordered metric spaces

Author(s): Erdal KARAPINAR | Hassen AYDI | Zead MUSTAFA
Volume: 44
Issue: 3
Year: 2013
Oscillation criterion for two-dimensional dynamic systems on time scales

Author(s): Taher Hassan
Volume: 44
Issue: 3
Year: 2013
Some new integral inequalities

Author(s): Li Yin | Da-Wei Niu | Feng Qi
Volume: 44
Issue: 3
Year: 2013
Some new proof of the sum formula and restricted sum formula

Author(s): ChungYie Chang
Volume: 44
Issue: 2
Year: 2013
FEKETE-SZEGO problem for a class of analytic functinos defined by convolution

Author(s): Sivaprasad Kumar Shanmugam | Virendra Kumar
Volume: 44
Issue: 2
Year: 2013
Coefficient inequalities for starlikeness and convexity

Author(s): Ali Rosihan M. | Mahnaz M. Nargesi | Ravichandran V.
Volume: 44
Issue: 2
Year: 2013
A note on essential finite indecomposability and thickness in primary abelian groups

Author(s): Peter V. Danchev | Patrick W. Keef
Volume: 44
Issue: 2
Year: 2013
Coefficient estimates for new subclasses of analytic functions with respect to other points

Author(s): Huo Tang | Guan-tie Deng
Volume: 44
Issue: 2
Year: 2013
New inequalities for Hermite-Hadamard and Simpson type with applications

Author(s): M. Emin Özdemir | Çetin Yildiz
Volume: 44
Issue: 2
Year: 2013
Definite integrals of generalized certain class of incomplete elliptic integrals

Author(s): Ravi Shanker Dubey | V. B. L.Chaurasia
Volume: 44
Issue: 2
Year: 2013
Basic results in the theory of hybrid differential equations with linear perturbations os second type

Author(s): Bapurao Chandrabahan Dhage
Volume: 44
Issue: 2
Year: 2013
A subclass of close-to-convex functions

Author(s): Zheng- Lv Zhang | Qing- Hua Xu
Volume: 44
Issue: 1
Year: 2013
Subordination for multivalent analytic functions associated with Wright generalized hypergeometric function.

Author(s): J. Sokol | N. Sarkar | P. Goswami | J. Dziok
Volume: 44
Issue: 1
Year: 2013
Oscillatory behavior of solutions of certain third order mixed neutral differential equations

Author(s): Ethiraj Thandapani | Renu Rama
Volume: 44
Issue: 1
Year: 2013
Common fixed points for generalized asymptotically nonexpansive mappings

Author(s): Sumit Chandok | T. D. Narang
Volume: 44
Issue: 1
Year: 2013
The concept of fractional differential subordination

Author(s): Rabha W. Ibrahim
Volume: 44
Issue: 1
Year: 2013
Certain new classes of meromorphic functions related with a convolution operator

Author(s): Saqib Hussain | Adil Wahid Butt | Muhammad Zahid
Volume: 44
Issue: 1
Year: 2013
Uniqueness and Value Sharing of Meromorphic Functions With Regard to Multiplicity

Author(s): Subhas S Bhoosnurmath | Smita R Kabbur
Volume: 44
Issue: 1
Year: 2013
On some Hermite-Hadamard type inequalities for twice differentiable mappings and applications

Author(s): U. S. Kirmaci | R. Dikici
Volume: 44
Issue: 1
Year: 2013
A new class of analytic functions defined by convolution with varying argument

Author(s): Li Shu Hai | Tang Huo | Yang Jing Yu
Volume: 44
Issue: 1
Year: 2013
Multi-parameter Burau representations

Author(s): Mohammad N. Abdulrahim | Madline Al- Tahan | Samer S. Habre
Volume: 44
Issue: 1
Year: 2013
On pairwise b–locally open and pairwise b–locally closed functions in bitopological spaces

Author(s): Diganta Jyoti Sarma | Binod Chandra Tripathy
Volume: 43
Issue: 4
Year: 2012
An improved symmetric SOR iterative method for augmented systems

Author(s): Davod Khojasteh Salkuyeh | Somayyeh Shamsi | Amir Sadeghi
Volume: 43
Issue: 4
Year: 2012
Dispersion of a solute in peristaltic motion of a couple stress fluid through a porous medium

Author(s): G. Radhakrishnamacharya | Habtu Alemayehu
Volume: 43
Issue: 4
Year: 2012
Neighborhood connected perfect domination in graphs

Author(s): Kulandai Vel M.P. | Selvaraju P. | Sivagnanam C.
Volume: 43
Issue: 4
Year: 2012
On Ostrowski-type inequalities for functions whose derivatives are m-convex and (alph, m)-convex functions with applications

Author(s): Mohammad W. Alomari | Mahmmud A. Latif | Sabir Hussain
Volume: 43
Issue: 4
Year: 2012
Edge dominating graph of a graph

Author(s): B. Basavanagoud | Sunilkumar M. Hosamani
Volume: 43
Issue: 4
Year: 2012
Coupled coincidence point result in partially ordered generalized metric spaces

Author(s): Vizender Sihag | Ramesh Kumar Vats
Volume: 43
Issue: 4
Year: 2012
Coefficients bounds in some subclass of analytic functions

Author(s): Janusz Sokol | Deepak Bansal
Volume: 43
Issue: 4
Year: 2012
Neighbourhoods of a certain subclass of uniformly starlike functions

Author(s): T. Srinivas Srinivas | P. Thirupathi Reddy | B. Madhavi
Volume: 43
Issue: 4
Year: 2012
Note on oscillationa theorems for third order non-linear difference equations

Author(s): Mohammed Ali Jaffer I. | Selvaraj B.
Volume: 43
Issue: 4
Year: 2012
Generalizations of incomplete elliptic integrals of first and second kinds

Author(s): M. I. Qureshi | Kaleem A. Quraishi
Volume: 43
Issue: 4
Year: 2012
On graded second modules

Author(s): H. Ansari-Toroghy | F. Farshadifar
Volume: 43
Issue: 4
Year: 2012
Algebraic Elementary Operators on B(E)

Author(s): Gyan Prakash Tripathi
Volume: 43
Issue: 3
Year: 2012
Certain properties of rational functions involving Bessel functions

Author(s): Rasoul Aghalary | Ali Ebadian | Zahra Oroujy
Volume: 43
Issue: 3
Year: 2012
Double-diffusive convection in a viscoelastic fluid

Author(s): Pardeep Kumar | Hari Mohan
Volume: 43
Issue: 3
Year: 2012
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil